American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16P60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Dinh Van Huynh, S. K. Jain and S. R. López-Permouth. On the symmetry of the Goldie and CS conditions for prime rings. Proc. Amer. Math. Soc. 128 (2000) 3153-3157. MR 1670375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Antonio Fernández López and Eulalia García Rus. Algebraic lattices and nonassociative structures. Proc. Amer. Math. Soc. 126 (1998) 3211-3221. MR 1459121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ferran Cedó and Dolors Herbera. The maximum condition on annihilators for polynomial rings. Proc. Amer. Math. Soc. 126 (1998) 2541-2548. MR 1451790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] K. I. Beidar, E. R. Puczylowski and P. F. Smith. Krull dimension of modules over involution rings. II. Proc. Amer. Math. Soc. 125 (1997) 355-361. MR 1371115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] José L. Gómez Pardo and Pedro A. Guil Asensio. Endomorphism rings of completely pure-injective modules. Proc. Amer. Math. Soc. 124 (1996) 2301-2309. MR 1307555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Carl Faith. Polynomial rings over Goldie-Kerr commutative rings II . Proc. Amer. Math. Soc. 124 (1996) 341-344. MR 1291767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dolors Herbera and Ahmad Shamsuddin. Modules with semi-local endomorphism ring . Proc. Amer. Math. Soc. 123 (1995) 3593-3600. MR 1277114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Carl Faith. Polynomial rings over Goldie-Kerr commutative rings . Proc. Amer. Math. Soc. 120 (1994) 989-993. MR 1221723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Miguel Ferrero and Günter Törner. Rings with annihilator chain conditions and right distributive rings . Proc. Amer. Math. Soc. 119 (1993) 401-405. MR 1150649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. L. Wangneo. The structure of some right Noetherian rings with Krull dimension one . Proc. Amer. Math. Soc. 118 (1993) 677-680. MR 1127145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Carl Faith. Addendum to: ``Finitely embedded commutative rings'' [Proc.\ Amer.\ Math.\ Soc. {\bf 112} (1991), no.\ 3, 657--659; MR1057942 (91j:13012)] . Proc. Amer. Math. Soc. 118 (1993) MR 1152980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Saorín. Descending chain conditions for graded rings . Proc. Amer. Math. Soc. 115 (1992) 295-301. MR 1093603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yue-chan P. Ho. The preservation of the semiprime Goldie property by strong semilattice sums . Proc. Amer. Math. Soc. 114 (1992) 613-616. MR 1074752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Carl Faith. Finitely embedded commutative rings . Proc. Amer. Math. Soc. 112 (1991) 657-659. MR 1057942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia